We’re in this together! Stay safe with our COVID-19 guide

View
×

If I can switch from Latisse to Nulastin? I'm worried about eye color change and have noticed blood vessel lines on lids

asked by Judith F. on 1/11/21

1 Answer

Hello Judith,

If you are experiencing eye changes from using the prescription product, please stop immediately and consult your physician. We have a completely different set of ingredients than their brand. Moving to our product should produce the results you are craving without the side effects. However, I hesitate to say, "come on over" until you've had a chance to check in with your doctor, ok? One can never be too careful. Once you are cleared for cosmetic alternatives, we would be honored to have you as a customer. Please feel free to reach out at any point to our customercare VIP team.

Best,
Leah Garcia
Founder & CEO

Helpful (0)

Add your answer

Posting guidelines

Ask a question

Get answers from the NULASTIN staff and other customers.

Posting guidelines
×
Have a question about
NULASTIN?
Post Review